# SDR R61A201711260885

- Difficulty date: November 13, 2017
- Submitted: November 26, 2017
- Operation: Air carrier
- Aircraft: N401YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000363
- Aircraft time: 11,435 hours, 7,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17010065001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 1431DL HAS 3 CORRODED ATTACHMENT FLANGES. BLENDED ALL THREE FLANGES ON PANEL 1431DL AND FOUND DAMAGE ON TWO TO BE OUT OF ALLOWABLE LIMITS. REMOVED, LOCATED AND DRILLED, REPLACE, AND INSTALLED FLANGES ON PANEL 1431DL REF SRM 51-40-08. RESTORED ORIGINAL FINISH REF SRM 51-23-04, 51-23-05, 51-23-06.
